Need advice


#1
I've been taking stalevo and azelict for over 2 years,have found especially over the last few months they aren't working the same.I use to know what times of day parkinsons wouldn't be to bad and arrange things I had to do around it.My body use to slow right down about 15 mins before my next dose was due,within about 15 mins of taking my next dose body would start functioning again.The last few weeks at times its taken ages for meds to kick in,sometimes only starting to work 5 mins before my next tablet is due.I have been making sure I don't eat 45 mins before or after taking my meds,but it doesn't seem to make a difference.I have also tried cutting down on my protein intake.
Any advice?

#2
I had similar problems when i was taking Stavelo. I asked to be put back on sinemet plus and entacapone and found things improved a lot. Stavelo seems to work for some people but not others. In my own experience Stalevo was impacted by the protein issue, more so than sinemet/entacapone?

Why not ask your doctor to put you back on sinemet/entacapone? You have to tell the doctor what's best for you. Don't allow him/her to dictate medicine types or brands, because they sometimes are led or should i say influenced by the pharmaceutical companies!

#3
I went to see my PD nurse today asked her about changing stavelo back to sinemet/entacopone.she couldn't see how it would make any difference but was prepared to prescribe it for me.She has also prescribed me madapar that I can take when needed,apparently they kick in quicker.I,m having loads more off times at random times when I can't do anything for myself which is hard when have children.
Just wondering if normal to take sinemet and madapar together?